# SDR UALA2009082602665

- Difficulty date: August 25, 2009
- Submitted: August 26, 2009
- Operation: Air carrier
- Aircraft: N219UA
- Make and model: Boeing 777222
- Aircraft serial: 30551
- Aircraft time: 35,604 hours, 4,426 cycles
- Engine: Pwa PW40903
- System (JASC): 2612 · Fire Detection
- Part: Circuit Card
- Part number: 285W0020104
- Part serial: 1379
- Condition: Failed
- Location: Fire Warning
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIRE LOOP 2 APU AUXILIARY POWER UNIT (APU) FIRE DETECTION SYSTEM LOOP 2 FAILURE.  STATUS CREW COMMENTS:  FIRE LOOP 2 APU.  REPLACED CARD P85A12, OPS NORMAL.
